# SDR SIMA201033403

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 27,036 hours, 26,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 85709
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4374 PRIOR TO FLIGHT THE CREW FOUND THE EMERGENCY SIGN NEAR RIGHT EMERGENCY WINDOW TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT CHARGER ASSEMBLY IAW EMB 145 AMM CH 33-50-04-000-802-A/33-50-04-400-802-A.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY IAW EMB 145 AMM CH 33-50-04-000-801-A/33-50-04-400-801-A.  THE OPERATIONAL CHECK WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
